American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C14) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Lidia Angeleri Hügel, David Pospíšil, Jan Šťovíček and Jan Trlifaj. Tilting, cotilting, and spectra of commutative noetherian rings. Trans. Amer. Math. Soc. 366 (2014) 3487-3517.
Abstract, references, and article information
View Article: PDF

[2] Michael Wemyss. Reconstruction algebras of type $A$. Trans. Amer. Math. Soc. 363 (2011) 3101-3132. MR 2775800.
Abstract, references, and article information
View Article: PDF

[3] Juan Migliore, Uwe Nagel and Tim Römer. Extensions of the Multiplicity conjecture. Trans. Amer. Math. Soc. 360 (2008) 2965-2985. MR 2379783.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Geoffrey D. Dietz. Big Cohen-Macaulay algebras and seeds. Trans. Amer. Math. Soc. 359 (2007) 5959-5989. MR 2336312.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Christel Rotthaus and Liana M. Sega. Open loci of graded modules. Trans. Amer. Math. Soc. 358 (2006) 4959-4980. MR 2231880.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Martin Lorenz. On the Cohen-Macaulay property of multiplicative invariants. Trans. Amer. Math. Soc. 358 (2006) 1605-1617. MR 2186988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Douglas Hanes. On the Cohen-Macaulay modules of graded subrings. Trans. Amer. Math. Soc. 357 (2005) 735-756. MR 2095629.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mark R. Johnson. Linkage and sums of ideals. Trans. Amer. Math. Soc. 350 (1998) 1913-1930. MR 1432202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Zhou Caijun. Cohen-Macaulay Section Rings . Trans. Amer. Math. Soc. 349 (1997) 4659-4667. MR 1407695.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Mihai Cipu, Jürgen Herzog and Dorin Popescu. Indecomposable generalized Cohen-Macaulay modules . Trans. Amer. Math. Soc. 342 (1994) 107-136. MR 1104198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1